# SDR SWAA2023032720298

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 5,995 hours, 3,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED COCKPIT FLASHLIGHT ASSY AND OPS CHECK GOOD IAW AMM 25-64-00.
